# SDR CALA2019030100321

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347715321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO DOOR SILL AREAS OF CORROSION FR58. REFER TO N/R: 9022350. REPAIRED AFT CARGO DOOR SILL IAW EC/RA 5341-01156. REPAIR CONCID ERED PERMANENT WITH NO FURTHER ACTION REQUIRED. REFER TO N/R : 9032179. THIS LOGPAGE IS AN SDR REPORTABLE LOGPAGE.
